中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS
作者: LOU, SY
刊名: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
出版日期: 1995
卷号: 18, 期号:10, 页码:789-802
关键词: NONCLASSICAL SYMMETRY REDUCTIONS ;  KADOMTSEV-PETVIASHVILI EQUATION ;  BOUSSINESQ EQUATION ;  PAINLEVE PROPERTY ;  WATER-WAVES ;  KP EQUATION ;  EXAMPLE
学科分类: Physics
通讯作者: LOU, SY , NINGBO NORMAL COLL,INST MODERN PHYS,NINGBO 315211,PEOPLES R CHINA.
部门归属: CHINA CTR ADV SCI & TECHNOL,WORLD LAB,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
英文摘要: In this paper, both the direct method and the non-classical Lie approach are applied to reduce the (2 + 1)-dimensional dispersive long wave equations. Nine types of two-dimensional PDE reductions and 13 types of ODE reductions are given. All the known reductions obtained by the classical Lie approach are reobtained as some special cases. Similar to the (1 + 1)-dimensional case, some types of reductions with essential and logarithmic singular characteristic manifolds are allowed although the model is integrable.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11718
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS.pdf(634KB)----开放获取View Download

Recommended Citation:
LOU, SY. SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS[J]. MATHEMATICAL METHODS IN THE APPLIED SCIENCES,1995,18(10):789-802.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LOU, SY]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LOU, SY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: SIMILARITY SOLUTIONS OF DISPERSIVE LONG-WAVE EQUATIONS IN 2 SPACE DIMENSIONS.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace